# SDR DALA2025071805422

- Difficulty date: July 17, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 55,358 hours, 26,685 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Spring
- Condition: Missing
- Location: Mlg Uplock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 DURING WALKAROUND FOUND LT LANDING GEAR UPLOCK ONE SPRIN MISSING. CORRECTIVE ACTION: REPLACED THE MISSING UP LOCK SPRING REF B757 AMM 32-32. (7374340)
